# SDR AALA202210052982

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A300*
- Aircraft serial: 7154
- Aircraft time: 18,943 hours, 7,344 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT MEGAPHONE MISSING. MAINTENANCE INSTALLED MEGAPHONE PER AMM 25-65-51.
